# SDR 2003F00433

- Difficulty date: March 9, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND STATIC DISCHARGE BURN, RIGHT ELEVATOR OUTBOARD TRAILING EDGE CORNER.  CUT OUT DAMAGED AREA ON RIGHT ELEVATOR OUTBOARD TRAILING EDGE CORNER.  FABRICATED DOUBLERS AND FILLER.  TREATED AND PRIMED PARTS.  INSTALLED REPAIR PARTS.  (M)
